On using expansions to the base of −2 - Université de la Polynésie française Access content directly
Journal Articles International Journal of Computer Mathematics Year : 2004
No file

Dates and versions

hal-04084343 , version 1 (28-04-2023)

Identifiers

Cite

Roberto Avanzi, Gerhard Frey, Tanja Lange, Roger Oyono. On using expansions to the base of −2. International Journal of Computer Mathematics, 2004, 81 (4), pp.403-406. ⟨10.1080/00207160410001661311⟩. ⟨hal-04084343⟩

Collections

UPF
2 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More